Does cordarone (amiodarone) cause blackouts?

Probably Not. That would seem unlikely. It is probably more likely that whatever rhythm disturbance you are taking amiodarone for is causing the blackouts. You should talk to your doctor about this, it could potentially be quite dangerous.

Related Questions

Could cordarone (amiodarone) cause blackouts and flushes?

Symptoms? Are you blaming the the treatment (amiodarone) on the disease (arrhythmia?). If you're blacking out and having near blackouts with hot flushes, you'd better report it to the doctor who prescribed the amiodarone to see if it's not effective? Read more...

I'm in AF about a year, if I take cordarone (amiodarone) 200mg 1xper day, what pradaxa (dabigatran) dosage which not cause bleeding? My Crcl is 88 ml/min

Use with caution. In a large trial of dabigatran, the effect of additonal Amiodarone was a modest increase in dabigatran levels however no change in clinical outcomes including bleeding. In Europe, there has been a recommendation to lower the Pradaxa dose to 110mg twice-a-day. Replaginide may also rarely cause anemia. If you're doing well with flecainide, that is safe with dabigatran. Talk with your doctor! Read more...

My father experience paroxysmal dry cough he take betaloc 50 amlodipine and cordarone (amiodarone) 200mg for Afib what is the cause of cough and treatment please?

Cough cause. You do not mention it but your dad may be on an ACE (angiotensin converting enzyme) inhibitor for high blood pressure. A well known side effect of that class of drugs is cough. It usually diminishes with time but if it is too much for him his doc can stop the med and manage his B/P with other medicine. . Read more...